Alert archive / South Dakota / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 485, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 3, 2004, 11:40 AM CDT for Moody County, South Dakota. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2004, 11:40 AM CDT (16:40 UTC)
- Expired
- Aug 3, 2004, 12:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
County Moody County, SD
The radar
The Sioux Falls radar (KFSD), 35 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 8:00 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 4.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 197 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFSD 031640 SVRFSD SDC101-031715- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1140 AM CDT TUE AUG 3 2004 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA * UNTIL 1215 PM CDT * AT 1137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF TRENT...OR ABOUT 20 MILES SOUTHEAST OF MADISON...MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... TRENT AROUND 1145 AM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH YOU SHOULD PREPARE FOR DAMAGING WINDS IN EXCESS OF 58 MPH...LARGE HAIL...HEAVY RAINS AND DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4394 9688 4385 9689 4386 9647 4394 9647 $$ WB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:30 AM CDT, 8 hours 10 minutes earlier.
Area forecast discussion, Aug 3, 3:30 AM CDT, 8 hours 10 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD ... CORRECTION OF DATE 330 AM CDT TUE AUG 3 2004 .DISCUSSION... ANOTHER DAY...ANOTHER ROUND OF CONVECTION. IN THE SHORT TERM...A BAND OF TS HAS SET UP NORTH OF THE H9-H85 BOUNDARY IN A NW TO SE ORIENTATION. IT EXTENDS FM NW SD TO CNTRL IA. LOOKING AT THE LATEST META DATA...IT APPEARS THAT THIS BNDRY IS LOCKED INTO PLACE FOR NOW...THEREFORE BELIEVE THAT THE CRNT SITUATION MAY NOT CHANGE MUCH THRU ABOUT 14Z OR 15Z THIS MRNG. STRONG ERLY FETCH OF LOW LVL AIR IS FEEDING INTO THE WRN SD ACTIVITY...WITH THE LOW LVL JET ABOUT 35 KTS. AGREE WITH SPC THAT WHEN LOOKING AT THE H9 STREAMLINES...FLOW ACTUALLY DIVERGES CLOSE TO THE NEB BORDER. SINCE WERE N OF THE LOW LVL BNDRY...ABUNDANT STRATUS IS FORMING UNDER THE INVERSION THROUGHOUT THE CWFA...WITH AREAS OF FOG ON THE UPSLOPE SIDE OF THE BUFFALO RIDGE IN SW MN AND NW IA. NOT GOING TO SPLIT HAIRS WITH THE FOG AND WITH THE ERLY FLOW CONTINUING...WORDED THE ENTIRE CWA EITHER PATCHY OR AREAS OF FOG THIS MRNG. WILL KEEP THE BAND OF SCT TS GOING OVER PARTS OF THE SRN CWA THRU 15Z...WITH ISOLD ELSEWHERE. FOR THIS AFTN AND EVENING...WAVE CRNTLY SHOWN ON THE WV IMAGERY IN THE INTERMOUNTAIN WEST...IS FCST TO MOV INTO THE AREA LATE TDAY SETTING UP WHAT COULD BE A FAIR AMNT OF SHRA/TS ARND. NGM/ETA DEPICT THE H9-H85 BNDRY STAYING PUT JUST TO THE SOUTH OF THE CWFA...WITH THE GFS LIFTING THE WHOLE NWD. NOT BUYING THE GFS SOLN IN THAT WITH THE CRNT ROUND OF CONVECTION...THOUGHTS ARE THAT NMRS OUTFLOW WL NOT ALLOW THE BNDRY TO LIFT NWD. THEREFORE HIGHS WL BE HINDERED TDAY ALSO...BUT REMAINING HUMID. AND KSUX MAY APPROACH 90 AS THEY ARE THE CLOSEST TO THE LOW LVL BNDRY...BUT COOLER ELSEWHERE. SO WITH THE HIGH MSTR FEED CONTINUING AND ABUNDANT LIFT...SCT TS IS WARRANTED LATER THIS AFTN CWA WIDE...WITH LIKELY POPS GOING MANY AREAS TNGT. OPTED TO GO ONLY SCT POPS IN THE CORNERS TNGT...ARND THE MARSHALL AND CHAMBERLAIN VICINITIES. MARSHALL LOOKS TO BE GETTING TOO FAR NORTH OF THE BNDRY AND DEEPER INTO THE DRIER NE FLOW OF AIR. CHAMBERLAIN IS DEEPER INTO THE OVERALL NWRLY WRAP ARND FLOW. FOR SVR TS CHANCES LATER TDAY AND TNGT...LAPSE RATES ARE NOT ALL THAT IMPRESSIVE AS WELL AS BUOYANCY AND DEEP LYR SPEED SHEAR. SOME INSTABILITY DOES EXIST AS THE MID LVLS BEGIN TO COOL...SO CANNOT RULE OUT SOME ISOLD HAILERS. BUT OVERALL IVE NEVER BEEN REAL IMPRESSED ABOUT SVR CHCS WITH THE LOW LVL FLOW THRU 2 KM OUT OF THE EAST. HOWEVER IF THE GFS WOULD HAPPEN TO PAN OUT IN LIFTING THE LOW LVL BNDRY NWD...THEN SVR CHCS WOULD OBVIOUSLY BE MUCH GREATER...BUT NOT PLAYING THAT CARD RIGHT NOW. ON WED...ETA KEEPS A VORT FILAMENT IN A NW TO SE ORIENTATION BISECTING THE CWA. WITH ABUNDANT CLOUDS ARND...-SHRA MAY LINGER NEAR THIS VORT FILAMENT AND DREW GRIDS ACCORDINGLY. CLOUDS FCST TO CLEAR OUT OF THE CWA WED NIGHT. LOWERED LOWS A FAIR AMNT FOR WED NIGHT AND THUR NIGHT...WITH CRNT FCST H85 TEMPS ON THE MODELS...AND A MAJOR CANADIAN SFC HIGH OOZING DOWN FM CANADA. MSTR FETCH EXISTS JUST WEST OF THE CWA LATE WED NIGHT AND THURSDAY ARND THE PERIPHERY OF THE HIGH...WITH CHAMBERLAIN AND GREGORY COUNTY ON THE EDGE. BUT DO NOT BELIEVE THE SW CWA WILL SEE ENUF CLOUDS TO AFFECT TEMPS ONE WAY OR ANOTHER. WED AND THUR WILL BE SUBSTANTIALLY COOLER AND LESS HUMID IN THE CWA THAT WHAT WE HAVE BEEN EXPERIENCING. DID NOT LOOK AT THE EXTENDED WITH CRNT WX GOING ON. && .FSD...WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && MJF
Hazardous weather outlook, Aug 3, 4:50 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 450 AM CDT TUE AUG 03 2004 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-041200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 450 AM CDT TUE AUG 03 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND WEST OF A HURON TO PLATTE SOUTH DAKOTA LINE EARLY THIS MORNING. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA LATE THIS AFTERNOON AND EVENING. THE MAIN THREAT IS HAIL UP TO ONE AND A QUARTER INCH IN DIAMETER. IN ADDITION...SOME DAMAGING WINDS COULD ALSO OCCUR OVER NORTHWEST IOWA...FAR NORTHEAST NEBRASKA...AND EXTREME SOUTHEAST SOUTH DAKOTA WHERE THE STRONGEST CLUSTER OF THUNDERSTORMS MAY DEVELOP. WIND AND FOG... AREAS OF DENSE FOG WILL OCCUR THROUGH MID MORNING...MAINLY OVER PARTS OF SOUTHWEST MINNESOTA AND NORTHWEST IOWA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE EARLY THIS MORNING ALONG AND WEST OF A HURON TO PLATTE SOUTH DAKOTA LINE. SPOTTER ACTIVATION WILL AGAIN BE POSSIBLE AFTER 3 PM OVER THE ENTIRE AREA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Aug 3, 10:47 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1047 AM CDT TUE AUG 03 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1016 AM HAIL 3 N FARMER 43.77N 97.69W
08/03/2004 0.88 INCH HANSON SD PUBLIC
NICKEL SIZE HAIL IN EPIPHANY
1042 AM HAIL 9 W SALEM 43.72N 97.57W
08/03/2004 0.88 INCH MCCOOK SD EMERGENCY MNGR
NICKEL SIZE HAIL IN SPENCER SD
1042 AM TSTM WND GST 9 W SALEM 43.72N 97.57W
08/03/2004 60 MPH MCCOOK SD AMATEUR RADIO
50 TO 60 MPH WINDS IN SPENCER SD
&&
DEMORINLocal storm report, Aug 3, 10:53 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1053 AM CDT TUE AUG 03 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1047 AM TSTM WND GST 1 S CANOVA 43.87N 97.50W
08/03/2004 70 MPH MINER SD AMATEUR RADIO
70 MPH WINDS
1049 AM TSTM WND GST MONTROSE 43.70N 97.18W
08/03/2004 70 MPH MCCOOK SD TRAINED SPOTTER
70 MPH WIND GUSTS
1049 AM TSTM WND GST 1 W CANOVA 43.88N 97.52W
08/03/2004 60 MPH MINER SD AMATEUR RADIO
50 TO 60 MPH WIND GUSTS
&&
DEMORINLocal storm report, Aug 3, 10:59 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1059 AM CDT TUE AUG 03 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND GST 10 N PLANKINTON 43.86N 98.48W
08/03/2004 80 MPH AURORA SD PUBLIC
75 TO 80 MPH WIND GUSTS. LARGE TREE KNOCKED DOWN AND FELL
ON TRAILER.
0930 AM TSTM WND GST 7 SW LETCHER 43.83N 98.24W
08/03/2004 60 MPH DAVISON SD PUBLIC
TREE BRANCHES DOWN
0934 AM TSTM WND GST 9 SE WESSINGTON SPRINGS 43.99N 98.44W
08/03/2004 75 MPH JERAULD SD PUBLIC
70 TO 75 MPH WIND GUSTS BLEW BRICKS OFF OF BUILDING ROOF.
0945 AM TSTM WND GST MOUNT VERNON 43.71N 98.26W
08/03/2004 67 MPH DAVISON SD TRAINED SPOTTER
67 MPH WIND GUSTS...TREES DOWN.
1000 AM TSTM WND GST ALEXANDRIA 43.65N 97.78W
08/03/2004 75 MPH HANSON SD TRAINED SPOTTER
TREES DOWN
1000 AM HAIL MITCHELL 43.73N 98.03W
08/03/2004 0.88 INCH DAVISON SD LAW ENFORCEMENT
DIME TO NICKLE SIZE HAIL
1000 AM HAIL ALEXANDRIA 43.65N 97.78W
08/03/2004 1.00 INCH HANSON SD TRAINED SPOTTER
HAIL DENTED CARS
1016 AM HAIL 3 N FARMER 43.77N 97.69W
08/03/2004 0.88 INCH HANSON SD PUBLIC
NICKEL SIZE HAIL IN EPIPHANY
1020 AM TSTM WND GST FULTON 43.73N 97.82W
08/03/2004 60 MPH HANSON SD TRAINED SPOTTER
60 MPH WIND GUSTS...MANY TREE BRANCHES DOWN
1020 AM HAIL FULTON 43.73N 97.82W
08/03/2004 0.75 INCH HANSON SD TRAINED SPOTTER
PEA TO DIME SIZE HAIL
1021 AM TSTM WND GST 9 W SALEM 43.72N 97.57W
08/03/2004 70 MPH MCCOOK SD AMATEUR RADIO
70 MPH WINDS AT THE I-90 SPENCER EXIT.
1025 AM HAIL W SALEM 43.72N 97.39W
08/03/2004 0.88 INCH MCCOOK SD EMERGENCY MNGR
NICKLE SIZE HAIL AT I-90 SPENCER EXIT
1035 AM TSTM WND DMG 9 W SALEM 43.72N 97.57W
08/03/2004 MCCOOK SD EMERGENCY MNGR
SIGNS AND TREES DOWN IN SPENCER SD DUE TO STRONG WINDS
1035 AM HAIL 9 W SALEM 43.72N 97.57W
08/03/2004 0.88 INCH MCCOOK SD AMATEUR RADIO
NICKEL SIZE HAIL IN SPENCER SD
1042 AM HAIL 9 W SALEM 43.72N 97.57W
08/03/2004 0.88 INCH MCCOOK SD EMERGENCY MNGR
NICKEL SIZE HAIL IN SPENCER SD
1042 AM TSTM WND GST 9 W SALEM 43.72N 97.57W
08/03/2004 60 MPH MCCOOK SD AMATEUR RADIO
50 TO 60 MPH WINDS IN SPENCER SD
1047 AM TSTM WND GST 1 S CANOVA 43.87N 97.50W
08/03/2004 70 MPH MINER SD AMATEUR RADIO
70 MPH WINDS
1049 AM TSTM WND GST MONTROSE 43.70N 97.18W
08/03/2004 70 MPH MCCOOK SD TRAINED SPOTTER
70 MPH WIND GUSTS
1049 AM TSTM WND GST 1 W CANOVA 43.88N 97.52W
08/03/2004 60 MPH MINER SD AMATEUR RADIO
50 TO 60 MPH WIND GUSTS
&&
DEMORINLocal storm report, Aug 3, 11:04 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1104 AM CDT TUE AUG 03 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND GST HARTFORD 43.62N 96.94W
08/03/2004 60 MPH MINNEHAHA SD TRAINED SPOTTER
60 MPH WIND GUSTS
&&
DEMORINLocal storm report, Aug 3, 11:31 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1131 AM CDT TUE AUG 03 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1125 AM TSTM WND GST 3 SW CHESTER 43.86N 96.97W
08/03/2004 60 MPH LAKE SD PUBLIC
50 TO 60 MPH WIND GUSTS
&&
DEMORINLocal storm report, Aug 3, 11:35 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1135 AM CDT TUE AUG 03 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG 9 W SALEM 43.72N 97.57W
08/03/2004 MCCOOK SD EMERGENCY MNGR
2 SEMI-TRUCKS TURNED OVER ON I-90 NEAR SPENCER EXIT
1132 AM TSTM WND GST 6 NE HUMBOLDT 43.71N 96.99W
08/03/2004 90 MPH MINNEHAHA SD PUBLIC
85 TO 90 MPH WIND GUSTS...LARGE COTTONWOOD TREE
UPROOTED...3 TO 4 INCH TREE LIMBS DOWN
&&
DEMORINThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:08 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 37 min |
| Aug 2, 8:11 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Jerauld | 34 min |
| Aug 2, 8:45 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule | 45 min |
| Aug 2, 9:39 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Douglas | 36 min |
| Aug 3, 8:02 AM CDT | Severe Thunderstorm Warning | FSD | Brule | 28 min |
| Aug 3, 8:28 AM CDT | Severe Thunderstorm Warning | FSD | Brule, Jerauld | 32 min |
| Aug 3, 8:59 AM CDT | Severe Thunderstorm Warning | FSD | Aurora | 31 min |
| Aug 3, 9:11 AM CDT | Severe Thunderstorm Warning | FSD | Jerauld, Sanborn | 34 min |
| Aug 3, 9:33 AM CDT | Severe Thunderstorm Warning | FSD | Davison | 27 min |
| Aug 3, 9:45 AM CDT | Severe Thunderstorm Warning | FSD | Miner, Sanborn | 45 min |
| Aug 3, 9:59 AM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson | 46 min |
| Aug 3, 10:15 AM CDT | Severe Thunderstorm Warning | FSD | McCook | 30 min |
| Aug 3, 10:30 AM CDT | Severe Thunderstorm Warning | FSD | Lake, Miner | 30 min |
| Aug 3, 10:37 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha, Turner | 38 min |
| Aug 3, 10:44 AM CDT | Severe Thunderstorm Warning | FSD | McCook | 31 min |
| Aug 3, 11:01 AM CDT | Severe Thunderstorm Warning | FSD | Lake | 29 min |
| Aug 3, 11:12 AM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 33 min |
| Aug 3, 11:28 AM CDT | Flash Flood Warning | FSD | Lincoln, Minnehaha | 92 min |
| Aug 3, 11:42 AM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 63 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.